As the title says. I dissociate badly on citalopram 20 mg. I did suffer from anxiety and dissociation before the med but it has been a lot worse! I've only been taking it for 2,5 weeks, so it's early days I know. But the dissociation is so so bad I feel like I've completely lost myself into a weird world. Is this a sign that this doesn't suits me? Or do any of you experienced this and maybe I should wait it out? Please help I'm getting suicidal feeling this awful. For information I'm not depressed
Dissociate on citalopram normal?
Question posted by Tiba on 30 May 2022
Last updated on 31 May 2022
What you're describing sounds like it might be depersonalization/derealization which is uncommon but has been reported as a side effect of citalopram.
This is affecting you too badly to try and wait this out. You should contact your doctor ASAP and describe what you're going through especially if you're having thoughts of hurting yourself.
Call your doctor and get their professional help.
- Citalopram uses and safety info
- Citalopram prescribing info & package insert (for Health Professionals)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.